So, I really don’t think I am imagining this, and have finally decided to raise it at my Rheumatologist appointment next week, but I have consistently noticed that after taking Benepali on a Thursday night I manage at my ( new) normal level Friday until Monday afternoon when I start getting quite fatigued until Friday again. This has been the same even if I have changed my weekly routine. I have never missed a weekly Benepali injection. My husband agrees he can see the routine. I wondered if anybody else has experienced this. Have you raised it with medics to see if there is a sensible reason for the regular peaks and troughs? In the meantime, I am having extensive bloods tomorrow to investigate if there is “ something else” going on!
Benepali and tiredness : So, I really don’t think I am... - NRAS
Hi, I too am on benepali but have not noticed anything like this happening to me. I just feel like I have a cold starting but I never actually get a cold. I hope you find out what’s going on soon.
How long have you been on it Denise? I’ve noticed similar lately, back to couple of days being really tired. Seemed great at first, loads more energy than on MTX and minimal side effects, so really want it to keep working. Funnily enough i’ve got blood test this week & rheumatology next, see what they think. Keep us posted x
It’s been a year now so I have given it some time to watch the pattern of the tiredness! Likewise I was on Methotrexate ( stopped at 5 1/2 months as couldn’t tolerate side effects) and also had the horrendous exhaustion for 2/3 days following taking Methotrexate. This is not as exhausting but I do feel like i’m Going backwards..... even felt like I needed to go back on steroids to give me that “boost” but I have no signs of inflammation/ no swollen joints / no hot joints. I also find i’m Getting many very tired days in a row then suddenly next days have loads more energy ( like a switch going off). Was great for 10 days then tiredness hit again!!! Will keep you updated.
I'm also on it. Felt good at first. Not so great now sadly.
Sorry Denise, posted but hasn’t come up? Only 3 months, not as long as you but similar like a switch, maybe I haven’t given it long enough? Better than MTX which they talked of adding back in 😖. On plus side joints better bar hands n wrists as usual but tired more than good this week, see what they say next week, keep you posted too x
Only 13 weeks. It sucks!
Hi. I had the same thing happen when I first started Benepali seven months ago and it lasted for about three months or so. It just stopped happening after that time. I noticed I was ok on Wednesday when I had my injection but by Sunday I was exhausted and it seemed to last for 48 hours. I didn’t ask my GP about it because it seems to have sorted itself out. Hope you get some answers
Hi, I’ve been on Benepali for about 2 years, always very tired! RA doc said I had chronic illness anaemia which can’t be treated & basically to get on with it! I said to my GP I thought I was anaemic & she was dismissive too. I saw maxillo facial doc & he said he’d done a more in depth blood test & he recommended to my GP that I start ferrous fumarate, been on them 2weeks, not sure about improvement in fatigue but for first time in 2 years my mouth free of sores & no more restless legs which drove me mad!! Having bloods done next week??